Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Cervical radiculopathy after having surgery for carpal tunnel syndrome. Sensitive and numb fingers. Advice?

at work put on cap on a specimen pain went up my arm,a few weeks later had problem moving my fingers was diagnosed with carpal tunnel had surgery everything was fine until I went to type still could not move my fingers and was very sensitive to touch had another emg done and they sad it wasn't carpal tunnel but a problem with sensory and motor nerve and now cervical radiculopathy
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
After having a surgery for carpal tunnel syndrome, the persistent pain and numbness in the fingers could be due to a mild swelling on the tissues or a cervical radiculopathy. MRI scan will help in confirming.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor